MathSciNet Relay Station
MathSciNet bibliographic data
MR1899001 93D15 (34K35 34K40 93C23)
Hale, Jack K.; Verduyn Lunel, Sjoerd M. Strong stabilization of neutral functional differential equations. Special issue on analysis and design of delay and propagation systems. IMA J. Math. Control Inform. 19 (2002), no. 1-2, 5–23.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement